Journal article icon

Journal article

A POD reduced-order 4D-Var adaptive mesh ocean modelling approach

Actions


Access Document


Publisher copy:
10.1002/fld.1911

Authors


Expand authors...
Journal:
International Journal for Numerical Methods in Fluids
Volume:
60
Issue:
7
Pages:
709-732
Publication date:
2009-07-10
DOI:
EISSN:
1097-0363
ISSN:
0271-2091
Source identifiers:
398395
Pubs id:
pubs:398395
UUID:
uuid:38c3a781-31cd-4efa-8b4e-9b7768c5b778
Local pid:
pubs:398395
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP